|Title||Hamilton-Jacobi equations with obstacles|
|Publication Type||Journal Article|
|Year of Publication||2011|
|Authors||De Lellis C., Robyr R.|
|Journal||Archive for Rational Mechanics and Analysis|
|Type of Article||scalar|
We consider a problem in the theory of optimal control proposed for the first time by Bressan. We characterize the associated minimum time function using tools from geometric measure theory and we obtain, as a corollary, an existence theorem for a related variational problem.
Arch. Ration. Mech. Anal. 200 (2011) 1051-1073